MathSciNet Relay Station
MathSciNet bibliographic data
MR1343144 65L05 (34A45)
Franco, J. M. An explicit hybrid method of Numerov type for second-order periodic initial-value problems. J. Comput. Appl. Math. 59 (1995), no. 1, 79–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement